One-sided approximation of some classes of singular integrals with regard to point position on the interval

A.M. Pasko (Oles Honchar Dnipropetrovsk National University)

Abstract


We obtain asymptotically exact estimates of approximation of functions from some classes of singular integrals by algebraic polynomials with regard to point position on the interval.

References


Motornyi V.P. "Approximation of certain classes of singular integrals by algebraic polynomials", Ukrainian Math. J., 2001; 53(3): pp. 331-345. (in Russian) doi:10.1023/A:1012388120569

Pasko A.M. "One-sided approximation of functions with regard to point location on the interval", Res. Math., 2005; 13: pp. 86-91. (in Russian)




DOI: https://doi.org/10.15421/240814

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2008 A.M. Pasko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU